| Model Number |
1888TC/46 |
| Medical Device Problem Codes |
Signal Artifact/Noise (1036); Over-Sensing (1438)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Further information requested but was not received.
Event or Problem Description
It was reported that the right ventricular lead exhibited noise.No other information was available.
Event or Problem Description
Additional information received indicated that the patient was presented remotely.Upon review, the right ventricular lead exhibited noise oversensing which led to pacing inhibition.No intervention was made.The patient was stable.